MathSciNet Relay Station
MathSciNet bibliographic data
MR117322 (22 #8103) 28.00 (22.00)
Abramov, L. M. The entropy of an automorphism of a solenoidal group. (Russian) Teor. Veroyatnost. i Primenen 4 1959 249–254.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement